Overnormed theory of hydrodynamic turbulence
Doklady Akademii Nauk, Tome 271 (1983) no. 4, pp. 856-860
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_4_a22,
author = {S. S. Moiseev and R. Z. Sagdeev and A. V. Tour and V. V. Yanovskii},
title = {Overnormed theory of hydrodynamic turbulence},
journal = {Doklady Akademii Nauk},
pages = {856--860},
year = {1983},
volume = {271},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_4_a22/}
}
S. S. Moiseev; R. Z. Sagdeev; A. V. Tour; V. V. Yanovskii. Overnormed theory of hydrodynamic turbulence. Doklady Akademii Nauk, Tome 271 (1983) no. 4, pp. 856-860. http://geodesic.mathdoc.fr/item/DAN_1983_271_4_a22/